MathSciNet Relay Station
MathSciNet bibliographic data
MR1825257 (2002c:53082) 53C29 (14F43 55R65)
Gomi, Kiyonori; Terashima, Yuji Higher-dimensional parallel transports. Math. Res. Lett. 8 (2001), no. 1-2, 25–33.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement